MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117010
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240); Obstruction/Occlusion (2422)
Date of Event 08/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2018 - patient was diagnosed with peristomal hernia thereby underwent open repair with the implant of ventralex st mesh (device 1) and bard soft mesh (device 2).Per operative notes, ¿the hernia sac was removed.A ventralex st mesh (device 1) and bard soft mesh (device 2) was placed into the right abdomen and secure it with sutures.¿ on (b)(6) 2019 - patient was diagnosed with recurrent peristomal hernia, bowel obstruction, adhesion thereby underwent open repair with implant of ventralex st mesh (device 3) and ventralight st mesh (device 4).Per operative notes, ¿right side of the abdomen there was a parastomal hernia sac.Hernia sac was dissected out.Previously placed ventralex st mesh (device 1) and bard soft mesh (device 2) was intact.A ventralex st mesh (device 3) and ventralight st mesh (device 4) was placed into the right abdomen together and secure it with sutures.¿ on (b)(6) 2019 - patient was diagnosed with abdominal wound, ventral hernia bowel obstruction thereby underwent repair with abdominal washout and wound vac placement and implant of bard soft mesh (device 5).Per operative notes, ¿hernia sac was dissected out.A bard soft mesh (device 5) was placed and secure it with sutures.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-nov-2017) is considered to be a best estimate.This emdr represents the bard soft mesh (device 2).Additional supplemental emdrs were submitted to represent two bard ventralex st (device 1 and 3) and bard ventralight st mesh (device 4).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23026153
Report Number1213643-2025-00828
Device Sequence Number9682207
Product Code FTL
UDI-Device Identifier00801741030871
UDI-Public(01)00801741030871(17)221228(10)HUBY1644
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2022
Device Catalogue Number0117010
Device Lot NumberHUBY1644
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale